## La Grange District 105 Agenda for Strategic Planning Setting Direction Retreat

Location: Spring Ave LLC Date: December 7, 2018 Time: 8:30 am -3:30 pm

| Outcome                             | Activity   | Facilitator/              |
|-------------------------------------|--|---------------------------|
| Outcome                             | rictivity  | Time                      |
| Learn the purpose of                | Welcome  | Superintendent            |
| today's Setting Direction           | Welcome  | Steve Bahn                |
| activities.                         |  | Stove Bann                |
|                                     |  |                           |
| Answer the question:                | Set outcomes for the Setting Direction Retreat.  | CEC Facilitator           |
| How will we get from                | Review roles and responsibilities.   | Perry Soldwedel           |
| where we are to where we            |  | 15 MIN                    |
| want to be?                         |  | 8:30 am - 8:45 am         |
| Develop shared mission,             | <b>ACTIVITY ONE:</b> Review stakeholder feedback   | Superintendent            |
| vision, values and                  | from the draft of the Preferred Future Statement   | Steve Bahn                |
| commitments.                        | from the Vision Retreat.   | 5 MIN                     |
| Assessment Albert mess a strict and |  | 8:45 am - 8:50 am         |
| Answer the question:                | Consider additions deletions and lower for a section   | Easilitator               |
| What changes do we want             | Consider additions, deletions and/or refinements in the draft of the Preferred Future Statement. | Facilitator               |
| to make to the mission,             | in the drait of the Preferred Future Statement.  | Perry Soldwedel<br>55 MIN |
| vision, core values/commitments     | Share table team findings.   | 8:50 am - 9:45 am         |
| based on feedback                   | Share table team munigs.   | 0.30 am - 9.43 am         |
| received from our                   |  |                           |
| stakeholders?                       |  |                           |
| Reflect on Articles read.           | <b>ACTIVITY TWO:</b> Reflect on the articles read.   | CEC Facilitator           |
|                                     | Form three groups.   | Perry Soldwedel           |
|                                     |  | 45 MIN                    |
| Answer the question:                | Identify key concepts to keep in mind as we  | 9:45 am - 10:30 am        |
| What can we learn from              | consider goals and action plan strategies.   |                           |
| research about goals and            |  |                           |
| strategies to better do our         | Share article concepts with table teams.   |                           |
| work today?                         |  | 4 = 1                     |
| BREAK                               |  | 15 MIN                    |
| Reflect on the district's           | ACTIVITY TUDEE. Devices comment long years   | 10:30 am - 10:45 am       |
|                                     | ACTIVITY THREE: Review current long-range goals. Consider revised strategic goals.               | CEC Facilitator           |
| long-range goals.                   | goais. Constuer reviseu strategic goais.   | Perry Soldwedel<br>45 MIN |
|                                     |  | 10:45 am - 11:30 am       |
| Answer the question:                | Know the difference between a goal and a   | 10.15 am 11.50 am         |
| How can we improve upon             | strategy.  |                           |
| current long-range                  |  |                           |
| district goals?                     |  |                           |
|                                     |  |                           |
|                                     |  |                           |
|                                     |  |                           |

| Provide feedback on POSSIBLE Key Indicators and Measures of Success.  | ACTIVITY FOUR: Provide feedback on POSSIBLE goal indicators and measures to be used to measure, progress monitor and report performance.  Learn about Key Performance Indicators.  Notice how the Key Performance Indicators align with College, Career, and Life new readiness standards.  Understand how IL Empower and ESSA requirements are met through goals and indicators/measures.  Discuss targets. | CEC Facilitator Perry Soldwedel 45 MIN 11:30 am - 12:15 pm                              |
|---|--|---|
| Lunch   | Discuss targets.   | 45 MIN  |
| Identify Key Strategies for Action Planning to address critical gaps.   | ACTIVITY FIVE: Reflect on SWOT analysis and Preferred Future Statement to identify most urgent strategies for action.  | 12:15 pm - 1:00 pm<br>CEC Facilitator<br>Perry Soldwedel<br>60 MIN<br>1:00 pm - 2:00 pm |
| Answer the question: What did we learn from our SWOT analysis and from our Preferred Future Statement that are the critical gaps (strategies) that need attention to move us closer to our Vision? What remains unfinished and critical | Reflect on SWOT analysis, Preferred Future Statement and critical unfinished strategies from current plan.  Identify 6-12 strategies that are the most urgent to address and that if addressed will move the district toward further accomplishment of its preferred future mission, vision, values/commitments and goals.   |   |
| from the current plan?  |  |   |
| Conduct a Gallery Walk to learn about other table team's gaps (strategies).   | ACTIVITY SIX: Examine the strategies identified by all table teams. Look for those strategies consistently identified.   | CEC Facilitator<br>Perry Soldwedel<br>20 MIN<br>2:00 pm - 2:20 pm                       |
|   | Prioritize strategies.  Describe each strategy and provide rationale why it was selected.  | CEC Facilitator<br>Perry Soldwedel<br>40 MIN<br>2:20 pm - 3:00 pm                       |
| Set the stage for the Final<br>Meeting of the Strategic<br>Plan Team.   | Preview the agenda for the Final Meeting of the Strategic Plan Team. Understand what will be done between now and our next session to seek feedback from stakeholders. Understand the responsibilities of the Core Team.   | CEC Facilitator Perry Soldwedel 15 MIN 3:00 pm - 3:15 pm                                |
|   | Reflect on the Day.  | Superintendent<br>Steve Bahn<br>15 MIN<br>3:15 pm - 3:30 pm                             |
| Adjourn   |  | 3:30 pm   |